# SDR CA140630010

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwa PT6*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 1 ENGINE EXPERIENCED A TORQUE UP TRIM UP TO 104 PERCENT DURING HOVER. THE MISSION WAS ABORTED.  DURING THE TROUBLESHOOTING, THE NR 2 ENGINE COMPRESSOR BLEED VALVE, BOV WAS REPLACED.  THE HELICOPTER HAS RETURNED TO SERVICE.
